Nurofen Express 200mg Tablets Ibuprofen 12 Tablets

€4.75
In stock
In stock
SKU
NURO022

Nurofen Express tablets contain a form of ibuprofen which gets to work faster than standard Nurofen 200mg Tablets Fast effective relief from Headaches, Muscular pain, dental pain, cold & flu symptoms, period pain, backache and fever.

Ibuprofen (as Sodium Dihydrate) 

Ingredients:

  • Each Sugar-Coated Tablet contains Ibuprofen 200mg (as Sodium Dihydrate)
  • Includes: Sucrose and Sodium
  • Please refer to Patient Leaflet for further information

Preparation and Usage:

  • Dosage:
  • Adults and children over 12 years: Swallow 2 tablets (400 mg) with water, then if necessary take 1 or 2 tablets (200 mg or 400 mg) every 4 hours. Do not exceed 6 tablets (1200 mg) in 24 hours. Not suitable for children under 12 years. For oral administration only. If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.
  • Storage
  • Store in the original package

Safety Warning:

  • Read the enclosed leaflet carefully before use.
  • Do not take:
  • If you have or have ever had a stomach ulcer or other digestive system disorder.
  • If you are allergic to any of the ingredients, or to aspirin or to any other non-steroidal anti-inflammatory drugs (NSAIDs)
  • If you suffer from heart, liver or kidney disease. Please consult your doctor before use if you are pregnant, elderly, asthmatic, taking any other medicines or receiving regular treatment.
  • Warning: Do not exceed the stated dose.
  • Keep all medicines out of the reach and sight of children.

No Related Posts

Products from the same brand

Our Cookies

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time.

Learn more Allow all